Skip to Main content Skip to Navigation
Journal articles

On some Ramanujan's P-Q Identities

Abstract : In this paper, we obtain some P-Q eta-function identities of Ramanujan on employing some modular equations in Ramanujan's alternative theory of elliptic functions of signature 4.
Document type :
Journal articles
Complete list of metadata

Cited literature [7 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-01109651
Contributor : Ariane Rolland Connect in order to contact the contributor
Submitted on : Monday, January 26, 2015 - 4:42:54 PM
Last modification on : Thursday, May 7, 2020 - 10:30:04 AM
Long-term archiving on: : Monday, April 27, 2015 - 10:47:21 AM

File

24Article1.pdf
Explicit agreement for this submission

Identifiers

  • HAL Id : hal-01109651, version 1

Collections

`

Citation

H S Madhusudhan, M S Mahadeva Naika, K R Vasuki. On some Ramanujan's P-Q Identities. Hardy-Ramanujan Journal, Hardy-Ramanujan Society, 2001, 24 (1), pp.2 - 8. ⟨hal-01109651⟩

Share

Metrics

Record views

91

Files downloads

704